# SDR AALA20090725LAX02

- Difficulty date: July 25, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 46,667 hours, 7,297 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Inoperative
- Location: Flap/Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - AIRCRAFT DECLARED AN EMERGENCY ON APPROACH WITH FLAP/SLAT DISAGREE AND STAND BY POWER OFF LIGHT ILLUMINATED.  LANDED LAX WITHOUT INCIDENT.  FOUND CIRCUIT BREAKER POPPED.  REPLACED C872 CIRCUIT BREAKER AND K109 STANDBY POWER RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.
